MathSciNet Relay Station
MathSciNet bibliographic data
MR1755695 (2002a:65048) 65D30 (41A55)
Chung, K. C.; Evans, G. A.; Webster, J. R. A method to generate generalized quadrature rules for oscillatory integrals. Appl. Numer. Math. 34 (2000), no. 1, 85–93.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement